HAMILTONIAN DECOMPOSITIONS OF STRONG PRODUCTS

Authors
Citation
C. Fan et Jq. Liu, HAMILTONIAN DECOMPOSITIONS OF STRONG PRODUCTS, Journal of graph theory, 29(1), 1998, pp. 45-55
Citations number
5
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics,Mathematics
Journal title
ISSN journal
0364-9024
Volume
29
Issue
1
Year of publication
1998
Pages
45 - 55
Database
ISI
SICI code
0364-9024(1998)29:1<45:HDOSP>2.0.ZU;2-Y
Abstract
It is shown that if both G(1) and G(2) are Hamiltonian decomposable, t hen so is their strong product. (C) 1998 John Wiley & Sons, Inc.